MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 7CM ANGLED ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 7CM ANGLED ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Catalog Number 5407120452
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 31 events were reported for this quarter.Product return status 27 devices were evaluated based on historical data analysis.4 devices were received.Additional information 31 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 31 events for the failure: overheating of device.- 14 events had no health consequences or impact.- 17 events had problem identified during non-clinical procedure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report#: 3015967359-2025-99044.Supplemental rationale: corrected data: b5, h6, h11.31 previously reported events were included in this follow-up record.Product return status: 27 devices were evaluated based on historical data analysis.4 devices were received.Evaluation findings (results/components): 27 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.1 device: lubrication problem identified, overheating problem identified / device ingredient or reagent.1 device: wear problem, no device problem found / rod/shaft.1 device: degradation problem identified, overheating problem identified / part/component/sub-assembly term not applicable.1 device: wear problem, overheating problem identified / bearings.Product disposition: 27 devices: product not received.4 devices: scrapped by stryker.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30 2025.This report summarizes 31 events for the failure: overheating of device.14 events had no health consequences or impact.17 events had problem identified during non-clinical procedure; there was no patient involvement.

Brand Name
ELITE 7CM ANGLED ATTACHMENT
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22586848
Report Number3015967359-2025-99044
Device Sequence Number13081997
Product Code HBE
UDI-Device Identifier07613327096552
UDI-Public07613327096552
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized31
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5407120452
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown